# SDR 39LA2013121934

- Difficulty date: December 19, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N620AR
- Make and model: Casa C212DF
- Aircraft serial: 379
- Aircraft time: 9,367 hours, 9,758 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: LN9073LP314T2
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER SKIN OF LT HORIZONTAL STABILIZER STATION HSS3620.  REPAIRED DAMAGED AREA ON LOWER SKIN OF LT HORIZONTAL STABILIZER BY INSTALLING A DOUBLER STATION HSS3620, IAW AAR DRAWING 13047-2043 REV IR.
